# SDR HALA20240701175

- Difficulty date: June 30, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 36,573 hours, 5,779 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 36,578 hours, 5,780 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Thermocouple
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - AFTER LANDING ECAM ENG 2 MINOR FAULT. REMOVED AND REPLACED ENG 2 THERMOCOUPLE OVERHEAT RTECTOR REAR PER AMM 77-22-11-400-801-A. OPS CHECK GOOD PER TSM 77-22-00-810--805-A. NO FAULTS NOTED. OK FOR SVC.
